Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1967, Volume 73(115), Number 2, Pages 236–254 (Mi msb4126)  

This article is cited in 1 scientific paper (total in 1 paper)

The influence of the intrinsic metric on the regularity of a surface of negative curvature

È. R. Rozendorn


Full text: PDF file (1939 kB)

English version:
Mathematics of the USSR-Sbornik, 1967, 2:2, 207–223

Bibliographic databases:

UDC: 513.73
MSC: 53A05, 32Q35, 32Q05, 35B65
Received: 17.10.1966

Citation: È. R. Rozendorn, “The influence of the intrinsic metric on the regularity of a surface of negative curvature”, Mat. Sb. (N.S.), 73(115):2 (1967), 236–254; Math. USSR-Sb., 2:2 (1967), 207–223

Citation in format AMSBIB
\Bibitem{Roz67}
\by \`E.~R.~Rozendorn
\paper The influence of the intrinsic metric on the regularity of a surface of negative curvature
\jour Mat. Sb. (N.S.)
\yr 1967
\vol 73(115)
\issue 2
\pages 236--254
\mathnet{http://mi.mathnet.ru/msb4126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=214010}
\zmath{https://zbmath.org/?q=an:0172.22902|0154.21201}
\transl
\jour Math. USSR-Sb.
\yr 1967
\vol 2
\issue 2
\pages 207--223
\crossref{https://doi.org/10.1070/SM1967v002n02ABEH002339}


Linking options:
  • http://mi.mathnet.ru/eng/msb4126
  • http://mi.mathnet.ru/eng/msb/v115/i2/p236

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Vinogradskii, “Boundary properties of surfaces with slowly varying negative curvature”, Math. USSR-Sb., 11:2 (1970), 257–271  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:202
    Full text:69

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021